# SDR SWIA200413467

- Difficulty date: May 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 4,569 hours, 3,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT FLOORBEAM RBL 9.0 INBOARD AND OUTBOARD ATTACH ANGLES CRACKED.  ANGLES (2) REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21, 51-23-00, AND RII 53-401.
